# SDR BSAA112096

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2718Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0232
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 47090813
- Condition: Sticking
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - RIGHT FUEL FLOW LAGGED AND THEN MANIFOLD PRESSURE SPIKED.  STICKING WASTEGATE CONTROLLER.  WASTEGATE CONTROLLER DISASSEMBLED, CLEANED, INSPECTED, AND REASSEMBLED WITH NEW SEALS.  THE OLD SEALS SHOWED SIGNS OF WEAR IN SOME AREAS.  GROUND RUN AND LEAK CHECKED OK.   (M)
